Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299

    nips after cycle

    after my cycle has been over for some while i tend to notice that my left nip has just a lil more skinby the nip than the other, its weird bc once my nips get cold its perfect and doesnt look like i have slight gyno. it is just a tad of skin that looks like it. the doc said i had no gyno but what can i do to even out my nip. coul d i use yohimburn. what else could i do to make my nip look just a tad differ than the other one.
    could i take nolva to lessen it , also i dont thiink my doc really knew if i had it or not it has not bothereed me.

  2. #2
    biggy_p's Avatar
    biggy_p is offline Associate Member
    Join Date
    Apr 2004
    Location
    Ontario
    Posts
    163
    i have the same problem and was told yohimburn or prep H and so far i've tried prep H and it hasn't done anything.. next it'll be yohimburn

  3. #3
    johnny1234 is offline Associate Member
    Join Date
    Jun 2003
    Location
    arkansas
    Posts
    299
    why would prep h help the cream? on your nips ,,, i dont see how. also i have lot of fat deposits which makes my nip bulge out. im not sure on what to do maybe cardio. who has use yohimburn the cream ES and who had it work for them and for how long.??? what else can i do./

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •